# SDR AALA201705109024

- Difficulty date: April 14, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 46,406 hours, 17,040 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: D3215303000800
- Part serial: AF7568
- Condition: Cracked
- Location: Lt Mlg
- Part time: 9,052 hours, 3,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT MAIN LANDING GEAR REAR PINTLE PIN.  REPLACED THE PINTLE PIN.
